Tornadoes · United States · Arkansas · 2025

EF2 tornado, Pocahontas Muni Arpt to Corning, Arkansas, April 2, 2025

From Pocahontas Muni Arpt to Corning, this EF2 tornado ran 24.6 miles across Randolph and Clay counties on April 2, 2025, touching down at 5:56 PM CDT and reaching 500 yards wide. It killed nobody, and did $250,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mphthis tornado

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF2
Date
April 2, 2025
Touchdown
5:56 PM CDT (22:56 UTC)
Lifted
6:25 PM CDT (23:25 UTC)
On the ground
29 minutes
Path length
24.6 miles (39.6 km)
Path width
500 yards (457 m)
Deaths
0
Injuries
0
Property damage
$250,000
Counties
Randolph and Clay counties
Touchdown point
36.235, -90.938
Lift-off point
36.408, -90.552
Record number
2504021656-01

The damage survey

23 damage points were recorded along this path by NWS MEG and NWS PAH, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF2. The highest wind the damage implies is 115 mph.

  • Tree uprooted and damage to roof
  • Treefall caused significant damage to the roof and inside of the home.
  • Numerous trees down. Church heavily damaged.
  • Church had damage and trees down

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

Severe weather, including widespread flash flooding occurred over a five day period across the entire state. This multiday event featured tornadoes, damaging winds, and very large hail. But by far and large, flash flooding and river flooding were the biggest impacts taken away from this unsettled period of weather due to total rainfall amounts between half a foot to over one foot in many locations.

A significant multi-hazard, multi-day event occurred across the Mid-South from April 2, 2025, to April 8, 2025, producing 35 tornadoes, record flooding, and numerous reports of damaging winds and large hail. A large upper-level trough covered the Western U.S. in early April. A significant piece of energy rotated around the base of the trough and ejected into the Southern Plains and the Middle-Upper Mississippi Valley on April 2nd. A 500 mb jet maximum of 120 knots and a 300 mb jet maximum of 140 knots pushed into Iowa by late afternoon on April 2nd. Meanwhile, a 992 mb surface low moved into the Upper Mississippi Valley with a trailing cold front pushing toward the Mid-South. A secondary, weaker surface low developed over northeast Arkansas and helped to back surface winds. The warm sector across the Mid-South was potent with surface dewpoints climbing into the upper 60s and MLCAPE values climbing to 2000-3000 J/kg. Increasing upper-level divergence occurred in the entrance region of the upper jet, resulting in strong lift across the Mid-South and storm initiation in the increasingly moist and unstable airmass. Hodographs were long, strongly curved, and supportive of tornadoes. Discrete supercells intensified across the Mid-South during the evening as 0-6 km bulk shear values increased to 60-70 knots, and 0-1 km helicity values increased to 300-400 m2/s2. Fifteen tornadoes occurred from late afternoon on April 2nd through about 2 am on April 3rd, including four EF-3s. This period represented the most significant period of severe weather during the event. ||The cold front stalled across the Mid-South on April 3rd while moist southwesterly flow aloft continued and anomalous precipitable water values prevailed across the region. Heavy rain fell across northern sections of the Mid-South into the morning hours of April 3rd. Rainfall amounts of 3-4 inches were common across east-central Arkansas, West Tennessee, and extreme northwest Mississippi, along with scattered instances of flash flooding. By the afternoon of April 3rd, the airmass south of the stalled front destabilized and storms strengthened thanks to a 90-knot mid-level jet maximum moving through Missouri. These storms produced wind damage, large hail, flash flooding, and a tornado east of Corinth. Heavy rain continued into the early morning hours on April 4th when the front eventually lifted north of the area, resulting in a relative lull during the day on April 4th.

A relatively wide tornado began just southeast of Pocahontas on the western side of the community of Skaggs. As the tornado moved through Skaggs it damaged several homes, most of which were characterized by extensive roof damage while compromising outside walls. Several outbuildings in the area were completely destroyed, and many large trees were uprooted. This type of damage is consistent with winds of approximately 125 mph, or EF2 in intensity. The tornado continued northeast from Skaggs, producing damage again in the community of Old Reyno, crossing the Randolph County line at County Road 109 into Clay County. Within Randolph County, this tornado tracked 12.3 miles.||The tornado destroyed several grain bins as it entered Clay County. Additional damage to structures and trees was observed as the tornado moved northeast across the Heelstring area, including significant damage to a church and several residences along County Road 125 between County Roads 116 and 124. Mostly tree damage was noted along County Road 131, but several utility poles were snapped on County Road 139. Numerous trees and minor structure damage occurred on the western side of Corning Lake, with the final damage points along Elm St near and just east of County Road 173. Within Clay County, this tornado tracked 12.5 miles.||In total, this tornado was rated an EF2 with maximum estimated winds of 125 mph. Total path length was 24.8 miles across Randolph and Clay Counties.

The tornado crossed into Clay County from Randolph County at County Road 109. The tornado destroyed several grain bins as it entered Clay County. Additional damage to structures and trees was observed as the tornado moved northeast across the Heelstring area, including significant damage to a church and several residences along County Road 125 between County Roads 116 and 124. Mostly tree damage was noted along County Road 131, but several utility poles were snapped on County Road 139. Numerous trees and minor structure damage occurred on the western side of Corning Lake, with the final damage points along Elm St near and just east of County Road 173. Peak winds were estimated to be 115 mph in Clay County.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The forecast that day

The Storm Prediction Center had this point in a Moderate Risk, with a 0.15 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 19:57 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the tornado touched down at Apr 2, 2:51 PM CDT, 3 hours 5 minutes earlier. Its key messages:

  • Issued at 245 PM CDT Wed Apr 2 2025
  • Several high impact weather events, perhaps historic, will affect the forecast area through Saturday.
Area forecast discussion, Apr 2, 2:51 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
251 PM CDT Wed Apr 2 2025

...New KEY MESSAGES, DISCUSSION...

.KEY MESSAGES...
Issued at 245 PM CDT Wed Apr 2 2025

- Several high impact weather events, perhaps historic, will
  affect the forecast area through Saturday.

&&

.DISCUSSION...
Issued at 245 PM CDT Wed Apr 2 2025

18z KLZK upper air observation indicates a 'loaded gun' type
sounding. MUCape of > 4000kg is indicated, with a 0-3km (supercell
discriminator) of > 275 m2/s2.

After convective inhibition erodes this afternoon, all parameters
derived from this sounding support supercell development, with
support for long track, significant or greater tornadoes. Several
brief supercells already have been noted this afternoon.  Near
term forecasts will occupied on this severe weather event, which
will last throughout the evening hours, as a cold front moves
east into the forecast area.

This cold frontal boundary that will focus this severe weather event
will stall across the forecast area on Thursday. This feature
will become nearly stationary, as it becomes parallel to the
southwesterly upper level flow. The front will likely wobble due
to convective outflow(s), but much of the area will receive
excessive rainfall through Saturday, as several waves in the
southwest flow interacts with the boundary. The rainfall will
produce not only a flash flooding threat, but a river flooding
threat as well.

Rainfall will finally come to an end late Saturday and early Sunday.

Near to below normal temperatures will prevail Sunday through
Wednesday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1231 PM CDT Wed Apr 2 2025

Utilized latest CAM outputs for TSRA forecasts at TAF sites.
Expect sites to have 30-50% temporal coverage of MVFR conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     58  68  56  81 /  80  90  90 100
Camden AR         65  80  67  85 /  90  90  80  80
Harrison AR       51  62  52  72 /  20  80  60 100
Hot Springs AR    59  70  61  80 /  90 100  90 100
Little Rock   AR  61  74  62  84 /  90 100  90  90
Monticello AR     69  83  71  86 /  80  80  60  70
Mount Ida AR      58  70  60  79 /  80 100  90 100
Mountain Home AR  52  64  53  74 /  30  90  70 100
Newport AR        60  68  59  81 /  90 100  90  90
Pine Bluff AR     64  78  66  85 /  90  90  80  80
Russellville AR   57  70  58  80 /  70  90  80 100
Searcy AR         59  73  58  84 /  90  90  90  90
Stuttgart AR      64  75  66  84 / 100  90  90  80

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

Wind Advisory until midnight CDT tonight for ARZ008-016-017-025-
033-034-045>047-056-057-064-065-069.

Blowing Dust Advisory until 6 PM CDT this evening for ARZ008-017-
025.

&&

SHORT TERM...55
LONG TERM....55
AVIATION...55
Hazardous weather outlook, Apr 2, 3:45 AM CDT, 14 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
345 AM CDT Wed Apr 2 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-022200-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
345 AM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Numerous strong to severe thunderstorms will be likely
today. Parts of northeastern Arkansas and east-central Arkansas
are within a High Risk for severe weather (level 5 out of 5).
However, the majority of the state is in either an Enhanced Risk
(level 3 out of 5), Moderate Risk (level 4 out of 5), or as
mentioned above a High Risk (level 5 out of 5).

All severe weather hazards will be possible across the state today
including: large hail (baseball size to potentially larger),
damaging wind gusts (in excess of 80+ mph), and tornadoes (a few
which may be long-track and violent... especially across
northeastern and east-central Arkansas).

Flash flooding is also a major concern as these thunderstorms
will be efficient rain producers and may proceed to lead to an
overwhelming amount of rainfall falling in a short period of time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The threat for severe weather will decrease slightly for
Thursday...but will still see some threat for large
hail...damaging winds...and an isolated tornado. Thursday's most
concerning hazard at the time looks to be a decent confidence in
large hail across portions of central and southwestern Arkansas.

A front will become stalled over some portion of Arkansas by late
today...remaining over the state into the weekend. Several rounds
of showers and thunderstorms are possible...resulting in several
inches of rainfall. The threat for flash and/or river flooding
will increase significantly by late this week. A large portion of
the state is forecast to experience total rainfall amounts from
today through Sunday morning of 4 to 8 inches statewide, with
values of 10+ inches possible across northeastern Arkansas.

.Spotter Information Statement...

Spotter activation will be needed today across the state,
especially across the eastern 2/3rds of the state which
encompasses the Moderate and High Risk contours via the Storm
Prediction Center.

Spotters should be prepared to possibly encounter all hazards:
large hail of baseball size or larger, damaging wind gusts of 60
mph to 80+ mph, a tornadoes (a few which could be violent and
long-track). Additionally, spotters should be prepared to
encounter flash flooding and understand as this threat does extend
into the evening hours the dangers associated with spotting at
night.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

74

In the hours before

Local storm report, Apr 2, 4:55 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Little Rock AR
455 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Tstm Wnd Gst     Oppelo                  35.11N 92.78W
04/02/2025  E60 MPH          Conway             AR   Amateur Radio

&&

55
Local storm report, Apr 2, 5:19 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
519 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     Tstm Wnd Dmg     Cotton Plant            35.01N 91.25W
04/02/2025                   Woodruff           AR   Trained Spotter

            Trees reported to be blown down.

&&

55
Local storm report, Apr 2, 5:25 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
525 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     Hail             1 NE Jacksonville       34.88N 92.12W
04/02/2025  M1.00 Inch       Pulaski            AR   Public

            Report from mPING: Quarter (1.00 in.).

&&

55
Local storm report, Apr 2, 5:31 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
531 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     Hail             Cabot                   34.97N 92.02W
04/02/2025  M1.00 Inch       Lonoke             AR   Trained Spotter

&&

55
Local storm report, Apr 2, 5:32 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
532 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Hail             1 NE Hoover Addition    34.91N 92.02W
04/02/2025  E1.25 Inch       Lonoke             AR   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

55
Local storm report, Apr 2, 5:55 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Little Rock AR
555 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     Hail             1 SE Hoover Addition    34.88N 92.01W
04/02/2025  E2.00 Inch       Lonoke             AR   Public

            Report relayed by KARK.

&&

55

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Little Rock, AR (KLZK), 12:00Z

10.9 hours before the tornado, 181 km from the path. April 2, 2025.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 847 joules per kilogram, CIN -284, lifted condensation level 800 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 421 square meters per square second, 0 to 6 km bulk shear 42 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
847 J/kg
Mixed-layer CIN
-284 J/kg
Surface CAPE
1354 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
42 kt
0-1 km bulk shear
49 kt
0-1 km storm-relative helicity
421 m²/s²
0-3 km storm-relative helicity
660 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9
0-3 km lapse rate
4.3 K/km

Open this sounding in Storm Lab

The surface observations

Corning (4M9), 13 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:00 UTC

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Memphis radar (KNQA), 134 km away, was scanning. The volume nearest the touchdown began at 22:56 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

This ground now

The live radar over the trackEvery 2025 tornado in ArkansasEvery tornado in Arkansas since 1950Warnings in force in Arkansas nowThe forecast where you are

The other tornadoes of April 2, 2025

87 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
April 25:13 AM CDTEF1Osage, OK3.7250$10,000
April 26:37 AM CDTEF1Tulsa, OK10.7600$575,000
April 27:29 AM CDTEF2Vernon, MO6.5200$500,000
April 27:30 AM CDTEF1Vernon, MO16.6200$1.2 million
April 28:34 AM CDTEF2Cooper, MO6.1200$100,000
April 211:00 AM MSTUnratedMaricopa, AZ0.55
April 23:13 PM CDTEF3Crawford, MO21.9200$685,000
April 23:16 PM CDTEF1Howell, MO1.1350$10,000
April 23:40 PM CDTEF0Logan, IL12.730
April 24:21 PM CDTEF0Madison, TN1.9150$50,000
April 25:00 PM CDTEF1Iroquois, IL2.3400
April 25:05 PM CDTEF2Bond, IL22.82001$385,000
April 25:09 PM CDTEF0Iroquois, IL2.2300
April 25:32 PM CDTEF1Ripley, MO1.1125$185,000
April 25:56 PM CDTEF2Arkansas, AR8.3100
April 25:59 PM CDTEF1Poinsett, AR7.5400$50,000
April 26:08 PM CDTEF1Effingham, IL2.5125
April 26:13 PM CDTEF2Wayne, MO8.3175$630,000
April 26:21 PM CDTEF1Arkansas, AR0.950
April 26:23 PM CDTEF1Effingham, IL8.3100
April 26:26 PM CDTEF3Poinsett, AR24.21,5008$4.0 million
April 26:28 PM CDTEF2Craighead, AR14.4700$750,000
April 26:29 PM CDTEF0Cumberland, IL4.0150
April 26:32 PM CDTEF2Stoddard, MO14.7600$20 million
April 26:33 PM CDTEF2Cumberland, IL to IN48.91,200$200,000
April 26:36 PM CDTEF1Butler, MO13.4125$2.0 million
April 26:40 PM CDTEF0Poinsett, AR6.575$20,000
April 26:48 PM CDTEF1Lafayette, AR7.6250$135,000
April 27:52 PM EDTEF1Marshall, IN17.8175$610,000
April 26:56 PM CDTEF1Cape Girardeau, MO to IL8.0150$765,000
April 27:02 PM CDTEF1Clark, IL8.1200
April 27:08 PM CDTEF1Union, IL10.050$35,000
April 27:17 PM CDTEF1Lafayette, AR0.375$50,000
April 28:24 PM EDTEF1Parke, IN10.8120$200,000
April 27:25 PM CDTEF0Union, IL1.125$5,000
April 27:30 PM CDTEF1Scott, MO1.0250$600,000
April 27:35 PM CDTEF0Crittenden, AR3.175$30,000
April 27:35 PM CDTEF2Johnson, IL6.2250$525,000
April 27:46 PM CDTEF1Steuben, IN to MI10.8600$200,000
April 28:49 PM EDTEF1Branch, MI3.7125$50,000
April 27:51 PM CDTEF1Williamson, IL3.375$175,000
April 28:00 PM CDTEF2Carlisle, KY9.7200$180,000
April 29:05 PM EDTEF2Hendricks, IN13.02001$1.2 million
April 28:14 PM CDTEF1Saline, IL5.0300$85,000
April 29:15 PM EDTEF1Hendricks, IN1.5300$200,000
April 28:15 PM CDTEF1Dyer, TN4.7100$1.9 million
April 28:18 PM CDTEF2Ballard, KY18.21,0004$3.2 million
April 28:23 PM CDTEF1Gallatin, IL9.2100$170,000
April 29:28 PM EDTEF1Hamilton, IN6.6150$600,000
April 28:35 PM CDTEF1Obion, TN9.3350$325,000
April 29:43 PM EDTEF2Madison, IN to IL, KY2.1250$200,000
April 28:43 PM CDTEF2Livingston, IL to KY12.0150$235,000
April 29:46 PM EDTEF1Madison, IN11.6150$400,000
April 28:51 PM CDTEF2Vanderburgh, IN10.6150$3.4 million
April 28:52 PM CDTEF1Posey, IN1.175$1.2 million
April 29:52 PM EDTEF0Madison, IN4.9100$300,000
April 28:55 PM CDTEF1Vanderburgh, IN17.0230$1.2 million
April 29:57 PM EDTEF2Madison, IN15.2200$3.2 million
April 29:00 PM CDTEF2Weakley, TN6.4350$250,000
April 29:01 PM CDTEF1Vanderburgh, IN4.075$275,000

All 88 of them

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.